We provide a direct and explicit proof that imaginary (real) normalized differentials of the second kind with prescribed polar part do not develop additional singularities as the underlying hyperelliptic Riemann surface degenerates in an arbitrary way.

Meromorphic differentials with imaginary periods on degenerating hyperelliptic curves / Bertola, Marco; Tovbis, A.. - In: ANALYSIS AND MATHEMATICAL PHYSICS. - ISSN 1664-2368. - 5:1(2015), pp. 1-22. [10.1007/s13324-014-0088-7]

Meromorphic differentials with imaginary periods on degenerating hyperelliptic curves

Bertola, Marco;
2015

Abstract

We provide a direct and explicit proof that imaginary (real) normalized differentials of the second kind with prescribed polar part do not develop additional singularities as the underlying hyperelliptic Riemann surface degenerates in an arbitrary way.
5
1
1
22
http://link.springer.com/article/10.1007/s13324-014-0088-7
Bertola, Marco; Tovbis, A.
File in questo prodotto:
File Dimensione Formato  
Bertola-Tovbis.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 351.12 kB
Formato Adobe PDF
351.12 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
RealDiff-Degeneration-simple-Revised.pdf

embargo fino al 26/08/2015

Tipologia: Documento in Post-print
Licenza: Non specificato
Dimensione 417.88 kB
Formato Adobe PDF
417.88 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/11701
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact